# SDR ASAA2021080235577

- Difficulty date: June 21, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT FWD & AFT ENTRY DOORS. GROUNDED - YES. REMOVED & REPLACED FWD & AFT POWER SUPPLY BATTERY PACKS AT M1672 AND M1675 AND OPS CHECKS GOOD IAW B737-700 AMM TASK 33-51-06-960-805.
